I have burns bulging in my feet, redness, burning and puffiness
Have you just started treatment with amlodipine?
The symptoms you describe sound like side effects. Swelling of the ankles or feet is common, tingling or numbness of the feet is more serious.
You should talk with your doctor as soon as you can.
YES, absolutely. I just read through the reviews of this drug on this site and that is one of the main side effects. My ankles and legs swell so painfully, I can barely walk and nothing helps. Plus rash on the lower legs, fatigue, dry mouth, sleeplessness, and several more. I have only been on it (10 mgs) about 6 weeks and suffer all of the above. I am going to try to see my doctor this week and get off of it.
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2009 • 1 answer
Posted 30 Dec 2011 • 2 answers
Posted 22 Aug 2012 • 2 answers
Posted 14 Jan 2013 • 1 answer
I have burning in my feet I was put on Neurontin 100mg how long dose it take for the burning to stop
Posted 26 Nov 2016 • 1 answer